# SDR UALA2012082004599

- Difficulty date: August 17, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 60,640 hours, 22,432 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CS UNABLE TO OPEN DOOR 1L ON ARRIVAL, CREW OPENED FROM INSIDE.  FOUND WATER IN DOOR HANDLE RECESS IN OUTER DOOR HANDLE.  REMOVED WATER & CLEANED OUT RECESS.  SPRAYED ICE RELEASE ON OUTER DOOR HANDLE.  DOOR OPERATES NORMALLY AND ARMS AND DISARMS NORMALLY.
